# SDR ABXA9500865

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47147
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd T-Cap
- Part number: 591016391
- Condition: Gouged
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 84-07-04 AND 90-18-03 AND SB 53-174 REV 3, FOUND LEFT AFT PRESSURE BULKHEAD T-CAP AFT SIDE GOUGED.  BLENDED IAW DC-9 SRM 51-01 FIG 1.
